MAUDE Adverse Event Report: PRODUCTOS MEDLINE, S.A. DE C.V. MEDLINE INDUSTRIES, INC.; MICRO PUNCTURE 4FR REG

PRODUCTOS MEDLINE, S.A. DE C.V. MEDLINE INDUSTRIES, INC.; MICRO PUNCTURE 4FR REG
Model Number DYNJMAST01
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The facility reported that the dilator broke off in the patient.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No sample was returned for evaluation.No additional information is available.Due to the reported incident, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
The facility reported that the dilator broke off in the patient.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
MICRO PUNCTURE 4FR REG
Manufacturer (Section D)
PRODUCTOS MEDLINE, S.A. DE C.V.
blvd. world trade center no. 1
parque industrial oradel
nuevo laredo, tamaulipas 88285
MX  88285
MDR Report Key10894897
Report Number3004122598-2020-00009
Device Sequence Number4001830
Product Code OEZ
UDI-Device Identifier10888277538832
UDI-Public10888277538832
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNJMAST01
Device Catalogue NumberDYNJMAST01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2020
Initial Report FDA Received Date11/24/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;